# SDR QXEA2016102000657

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,937 hours, 24,743 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING AT 17,000, AIRCRAFT DID NOT PRESSURIZE. DECLARED AN EMERGENCY AND PERFORMED A EMERGENCY DESCENT. PRESSURIZATION ISSUE WAS RESOLVED AND THE FLIGHT CONTINUED ON.
